Antipsychotic-induced edema is not an uncommon side-effect. In most cases, this can be a transient and self-limited side effect but it is important to know the risk factors and management of edema associated with antipsychotics.
WHAT ARE THE RISK FACTORS FOR ANTIPSYCHOTICS-INDUCED EDEMA?
We have the following chapter for more details this topic (for PEFA members only):
Antipsychotics Induced Edema: Evaluation & Management.
This PEFA chapter is summarized in the following seven sections:
- Underlying Mechanism for Antipsychotics Induced Edema.
- Clinical Features: Location, Timeline, and Physical Exam.
- Risk Factors for Antipsychotics Induced Edema.
- Antipsychotic Medications Associated with Edema.
- Non-Psychotropic Medications Associated with Edema.
- Evaluation of Bilateral Lower Extremity Edema.
- Treatment Recommendations.
INTERESTED IN THIS DISCUSSION & MORE?
JOIN PSYCHIATRY EDUCATION FORUM ACADEMY MEMBERSHIP
This is a closed membership for medical professionals only.
- 30+ Courses/Sections: Each chapter within these sections is of direct clinical relevance for your daily practice.
- Journal Club: we will post the most recently published psychiatry articles relevant to your daily clinical practice.
- Coffee Club: contain short discussions with clinical experts in the field of psychiatry.
- Essentials of Inpatient Psychiatry Book: All chapters from this book are included in the academy sections.
- Discussion Forum & Community: Connect with other medical professionals and discuss your difficult-to-treat clinical cases.
- Conference Discounts: Academy members get discounted access at our conferences.
- Goal: is to have all important clinically relevant topics in one place for ease of access.
SUBSCRIBE TO OUR EMAIL NEWSLETTER: